HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Facial edema, oral ulcers, and a cutaneous eruption following a dental procedure utilizing diflunisal and mepivacaine.

AuthorsJ S Yusin, W W Crawford, W B Klaustermeyer
JournalAnnals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology (Ann Allergy Asthma Immunol) Vol. 83 Issue 5 Pg. 353-5 (Nov 1999) ISSN: 1081-1206 [Print] UNITED STATES
PMID10582713 (Publication Type: Case Reports, Clinical Conference, Journal Article, Research Support, Non-U.S. Gov't)
Chemical References
  • Anesthetics, Local
  • Anti-Inflammatory Agents, Non-Steroidal
  • Glucocorticoids
  • Diflunisal
  • Dexamethasone
  • Diphenhydramine
  • Mepivacaine
Topics
  • Anesthetics, Local
  • Anti-Inflammatory Agents, Non-Steroidal (adverse effects, therapeutic use)
  • Dexamethasone (therapeutic use)
  • Diflunisal (adverse effects, therapeutic use)
  • Diphenhydramine (therapeutic use)
  • Drug Eruptions (etiology)
  • Edema (chemically induced)
  • Face
  • Glucocorticoids (therapeutic use)
  • Humans
  • Male
  • Mepivacaine
  • Middle Aged
  • Oral Ulcer (chemically induced, pathology)
  • Skin (pathology)
  • Stevens-Johnson Syndrome (chemically induced, drug therapy, pathology)
  • Tooth Extraction

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: